T Nation

On TRT 2 Months. Add Arimidex?

Hi there,

Hoping I can get some advise. Been on TRT now for 2 months.

Monday - 40mg sub q
Thursday - 40mg sub q

After my last shot started to feel like my cheeks are puffy, no itchy/hard nipples. Feel a little moody but could be stress.

Not enough time to get bloods done country going under lock down.

Is it necessary to start an Adex protocol or is this normal ? Body adjusting etc.

Thank you.

No. Absolutely unwarranted for that.

4 Likes

I also use HCG and MUST use an AI (tiny dose .25 weekly) or I have horrible bloating, headaches, get hot, etc. Without the HCG maybe not needed. I’m thinking of stopping HCG but my balls shrink to nothing.

Thank you that’s all I needed to hear.

1 Like

If you are going to start using arimidex, get bloods first so you have a good baseline on test and e2.

Switch to IM first, subQ has a tendency to aromatize more to estrogen for plenty of people. Anecdotally people report much better effects from IM injections, even tho theres a huge variance individually here too.

In the field of hormones, there is no black or white, AT ANY TIME, if someone tells you:

“You should NEVER do that” or “you should NEVER do this!!” - ignore them, they dont know what they are talking about.

Thruout the years, there will be many people like this, who comes and goes.

2 Likes

This.

There are majorities that may feel good with higher E2 or lower E2, but nothing is all black or all white.

Good post Equel.

1 Like

Thanks @equel I’ll switch to IM and see how it goes.

@equel , reason for asking I want to use least amount of compounds possible. So switching to IM first sounds good, assess after a week or two then take it from there.

1 Like

I would not switch to im. For some it resets you getting stabilized.

You probably should give it more time and stay put.

Are you taking anything else? Supplements? Hcg?

This could go away today. I would not make any changes. I would never make any adjustments based on a temporary symptom
you will never dial in .

Also, Whatt you think could be high e2 could low e2 and you may need more test. Give it more time

Thanks @trtwuzup Makes sense.

I suffered from very low e2 before I started TRT.

Only supplements I’m taking are:

I mix my own intra workout supp
HBCD (20g)
Citrulline (5g)
Micronized creatine (5g)
(With bit of powerade for flavor)

Grass fed whey protein.
Omega 3 (3000mg)
Curcumin (500mg)

Don’t think it’s the creatine as I’ve been doing it for years.

If you have been on the same dosage for at least 6-8 weeks I would either lower the dosage or better switch to an EOD protocol keeping the dosage the same which could reduce hormonal spikes which might be contributing to your symptoms.

Thanks @systemlord.

I’ve been on for 6 weeks. I’ll try out sub q EOD then, so it would be 20mg EOD.

@trtwuzup what do you think of systemlords advise sub q shot EOD ? Same dosage.

Or could I divide my doses into 3 shots. Monday Wednesday Friday ?

You have been at this for only 2 months. Stay the course. In a week or 2 evaluate symptoms and get labs. Then make any changes if necessary.

I just don’t think you need to go invasive and inject more frequently. 2x a week is fine that’s what I do. Subq.

If you make any changes without labs you will never know what this protocol puts u at.

And your thinking of starting at 80 is smart. That’s all you may need

And you describe a single symptom. How are your erections, mood , energy?

Minimum labs

Total and free t
Estradiol
CBC
Metabolic panel if you want
Prolactin if you never took

@trtwuzup

Ok done! 40mg twice a week sub q.

Will get bloods done at 3 month mark.

Energy , erection good. Mood has changed slightly but could be environmental.

I’m a bit agitated, irritable.

switching from a 2 to 3 day protocol, same dose, eliminated my bloating and moodiness.

1 Like